# SDR DXTA2010081604191

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 8,989 hours, 7,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 11341041
- Part serial: 2434
- Condition: Smoke
- Part time: 8,989 hours, 7,482 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SEEN COMING FROM HELLHOLE, AC NOW INOP, NO SIGN OF CHARRING OR ANY OTHER SIGN OF DAMAGE.  ODOR COMING FROM INSIDE MOTOR.  REMOVED FREON FROM SYS.  REMOVED ACFT PALLET FROM TAIL OF ACFT, WORK COMPLETED IAW MM 21-52-00.  REMOVED FAILED FUSE LIMITER. INSTALLED NEW FUSE LIMITER. REMOVED ACFT MOTOR REC.  DRYER/ BINDING SWITCH, BOLT & PULLEY. INSTALLED O/H MOTOR, NEW REC DRYER/BINAY SWITCH, BOLT & PULLEY IAW ENGINE SYS R134A MM PG 20 THRU 31.  CHARGED SYS WITH FREON, OPS CHECKED GOOD. WORK COMPLETED IAW MM 12-19-02. SYS PRESSURES CHECK GOOD TEMPERATURE TEMP CHECKED GOOD. SYS IS COLD NO FURTHER ACTION REQUIRED.
